MODELS FOR NON-GAUSSIAN VARIATION, WITH APPLICATIONS TO TURBULENCE

被引:53
作者
BARNDORFFNIELSEN, O
机构
来源
PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES | 1979年 / 368卷 / 1735期
关键词
D O I
10.1098/rspa.1979.0144
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:501 / 520
页数:20
相关论文
共 40 条
[1]  
BARNARD GA, 1974, P C F QUEST STAT INF, P61
[2]  
BARNDORFFNIELSE.O, 1976, SCAND J STATISTS THE, V3, P145
[3]  
BARNDORFFNIELSE. O, 1977, SCAND J STATIST, V4, P49
[4]   INFINITE DIVISIBILITY OF HYPERBOLIC AND GENERALIZED INVERSE GAUSSIAN DISTRIBUTIONS [J].
BARNDORFFNIELSEN, O ;
HALGREEN, C .
ZEITSCHRIFT FUR WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE, 1977, 38 (04) :309-311
[5]   EXPONENTIALLY DECREASING DISTRIBUTIONS FOR LOGARITHM OF PARTICLE-SIZE [J].
BARNDORFFNIELSEN, O .
PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 1977, 353 (1674) :401-419
[6]  
BARNDORFFNIELSEN O, 1978, SCAND J STAT, V5, P151
[7]  
Batchelor GK, 1956, THEORY HOMOGENEOUS T
[8]  
BLAESILD P, 1977, 30 AARH U DEP THEOR
[9]  
Blaesild P., 1978, 37 AARH U DEP THEOR
[10]  
BLAESILD P, 1978, 40 AARH U DEP THEOR